TGIF for Friday April 17th

iVillage Member
Registered: 10-11-2002
TGIF for Friday April 17th
5
Fri, 04-17-2009 - 5:01am








iVillage Member
Registered: 10-11-2002
Fri, 04-17-2009 - 5:17am





iVillage Member
Registered: 03-09-2004
Fri, 04-17-2009 - 11:02am

Do you experience a compulsive activity caused by meds? (Destructive or not) - Hmmmm, not sure if some of the things I due would be considered compulsive, but they aren't destructive.


Do you experience Hallucinations caused by meds?


Powered by CGISpy.com
Mom to furangel, Chelse
iVillage Member
Registered: 03-28-2003
Mon, 04-20-2009 - 11:09am

GREAT Friday 5 Ruben. Thanks so much for posting this! I"m sorry I didn't get a chance to answer these yet (I'm about to) or to post a SAturday 6 myself this past weekend. The wireless where I live wasn't working part of last week and once I was finally back online I barely had time to catch up, then I wasn't online again until this morning. Friday morning I went to an appointment with my husband and the therapist he's been seeing since early February. I reminded him it's not Marriage counseling, but that we'll forever share the children and I am curious to see how this new therapist is trying to teach him to curb his anger. It was interesting.


Friday night my 18 year old son, who has been living with his youth pastor since everything in our home went down, came to visit me for the night and we were able to catch up



iVillage Member
Registered: 03-28-2003
Mon, 04-20-2009 - 11:24am

Hey Chris,


Say hi to the purple elephant next to you! I hope Jenna is finally feeling better and that you had a great weekend. Good luck with your studies this week.




iVillage Member
Registered: 03-28-2003
Mon, 04-20-2009 - 11:34am

Do you experience a compulsive activity caused by meds? (Destructive or not)


when I first began taking the patch, I had this obsessive need to clean. Perhaps it was because I finally had more energy due to the positive effects of the patch, but just incase it was making me OCD (and a fear that my next addiction could be destructive) they kept me on a lower dose of the patch than originally anticipated.


Do you experience Hallucinations caused by meds?


I moved in to a haunted house about a year after I began taking Parkinson's medication, but I don't think those are hallucination ;0)


Do your meds make you nauseous?


Comtan really did.


Do you have any complaints about your meds?


My biggest complaint is that they took the patch off the market. Luckily I have my year supply and I hope the patch will be reintroduced before I run out of my stash.


Do you often forget to take your meds?


Yes, but then the symptoms will rear their ugly heads to remind me that I missed